Alert archive / South Dakota / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 134, NWS Sioux Falls, SD
NWS Sioux Falls, SD issued this severe thunderstorm warning at Jun 21, 2007, 9:24 AM CDT for Aurora County, Brule County, Jerauld County, South Dakota. It was in force for 66 min. 8 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 21, 2007, 9:24 AM CDT (14:24 UTC)
- Expired
- Jun 21, 2007, 10:30 AM CDT
- In force
- 66 min
- Issued by
- NWS Sioux Falls, SD
- Area
- Counties, with a storm outline in the text
Counties Aurora County, SD, Brule County, SD, Jerauld County, SD
The radar
The Aberdeen radar (KABR), 167 km from the middle of the area, began a volume at 14:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 21, 10:12 AM CDT | HAIL 1 | 8 N Kimball, SD | RELAYED THROUGH EMERGENCY MANAGEMENT. |
| Jun 21, 10:12 AM CDT | HAIL 2 | 12 Nne Kimball, SD | NUMEROUS REPORTS OF GOLF BALL HAIL COVERING THE GROUND WITH A FEW HAIL STONES CLOSER TO 2 INCHES. |
| Jun 21, 10:20 AM CDT | HAIL 3 | 5 Ne Kimball, SD | LARGEST HAIL STONES WERE 3.5 INCHES IN DIAMETER |
| Jun 21, 10:30 AM CDT | HAIL 1.75 | 2 Nw White Lake, SD | |
| Jun 21, 10:30 AM CDT | HAIL 2 | 3 N White Lake, SD | |
| Jun 21, 10:35 AM CDT | HAIL 2.75 | 6 N White Lake, SD | |
| Jun 21, 10:35 AM CDT | HAIL 2.75 | White Lake, SD | |
| Jun 21, 10:35 AM CDT | HAIL 4.25 | White Lake, SD |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 48 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Aberdeen, SD (KABR), launched 12:00Z, 2.4 hours before the alert went out and 109 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 245 J/kg
- Mixed-layer CIN
- -388 J/kg
- Mixed-layer LCL
- 1393 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 132 m²/s²
- 0-3 km storm-relative helicity
- 153 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.6
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KFSD 211424
SVRFSD
SDC003-015-073-211530-
/O.NEW.KFSD.SV.W.0134.070621T1424Z-070621T1530Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SIOUX FALLS SD
924 AM CDT THU JUN 21 2007
THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
JERAULD COUNTY IN EAST CENTRAL SOUTH DAKOTA
NORTHERN BRULE COUNTY IN SOUTH CENTRAL SOUTH DAKOTA
NORTHWESTERN AURORA COUNTY IN SOUTHEAST SOUTH DAKOTA
* UNTIL 1030 AM CDT
* AT 924 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 40
MILES WEST OF WESSINGTON SPRINGS...OR ABOUT 16 MILES SOUTH OF
HIGHMORE...MOVING SOUTHEAST AT 35 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
WESSINGTON SPRINGS AROUND 1025 AM CDT...
THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL AND DAMAGING WIND.
GO INSIDE A STURDY BUILDING AND STAY AWAY FROM WINDOWS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL NOON CDT THURSDAY
FOR SOUTHWEST MINNESOTA.
LAT...LON 4421 9894 4392 9889 4393 9931 4380 9931
4369 9849 4419 9847
$$
BT6 follow-up statements
000
WWUS53 KFSD 211434
SVSFSD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
934 AM CDT THU JUN 21 2007
SDC003-015-073-211530-
/O.CON.KFSD.SV.W.0134.000000T0000Z-070621T1530Z/
JERAULD SD-AURORA SD-BRULE SD-
934 AM CDT THU JUN 21 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 AM CDT
FOR NORTHERN BRULE...NORTHWESTERN AURORA AND JERAULD COUNTIES...
AT 934 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED 31 MILES WEST OF WESSINGTON SPRINGS...OR ABOUT 13 MILES
NORTHEAST OF FORT THOMPSON...MOVING SOUTHEAST AT 50 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
WESSINGTON SPRINGS AROUND 1000 AM CDT...
WHITE LAKE AROUND 1015 AM CDT...
PLANKINTON AROUND 1025 AM CDT...
THIS STORM WILL PRODUCE LARGE HAIL AND DAMAGING WIND. GO INSIDE A
STURDY BUILDING AND STAY AWAY FROM WINDOWS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 PM CDT
THURSDAY AFTERNOON FOR SOUTHEASTERN SOUTH DAKOTA.
LAT...LON 4421 9894 4392 9889 4393 9931 4380 9931
4369 9849 4419 9847
$$
BT000
WWUS53 KFSD 211451
SVSFSD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
951 AM CDT THU JUN 21 2007
SDC003-015-073-211530-
/O.CON.KFSD.SV.W.0134.000000T0000Z-070621T1530Z/
JERAULD SD-AURORA SD-BRULE SD-
951 AM CDT THU JUN 21 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 AM CDT
FOR NORTHERN BRULE...NORTHWESTERN AURORA AND JERAULD COUNTIES...
AT 951 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING HALF DOLLAR SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 70 MPH. THIS STORM WAS
LOCATED 22 MILES NORTHWEST OF WHITE LAKE...OR ABOUT 18 MILES
NORTHEAST OF CHAMBERLAIN...MOVING SOUTHEAST AT 40 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
WESSINGTON SPRINGS AROUND 1000 AM CDT...
WHITE LAKE AROUND 1015 AM CDT...
PLANKINTON AROUND 1025 AM CDT...
THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL AND DAMAGING WIND.
GO INSIDE A STURDY BUILDING AND STAY AWAY FROM WINDOWS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 PM CDT
THURSDAY AFTERNOON FOR NORTHWEST IOWA.
LAT...LON 4421 9894 4392 9889 4393 9931 4380 9931
4369 9849 4419 9847
$$
BT000
WWUS53 KFSD 211456
SVSFSD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
955 AM CDT THU JUN 21 2007
SDC003-015-073-211530-
/O.CON.KFSD.SV.W.0134.000000T0000Z-070621T1530Z/
JERAULD SD-AURORA SD-BRULE SD-
955 AM CDT THU JUN 21 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 AM CDT
FOR NORTHERN BRULE...NORTHWESTERN AURORA AND JERAULD COUNTIES...
AT 955 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED 27 MILES NORTHWEST OF WHITE LAKE...OR ABOUT 16 MILES EAST OF
FORT THOMPSON...MOVING SOUTHEAST AT 35 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
WESSINGTON SPRINGS AROUND 1010 AM CDT...
WHITE LAKE AROUND 1030 AM CDT...
THIS STORM HAS SHOWN SIGNS OF ROTATION ON RADAR...HOWEVER...SPOTTERS
IN THE AREA NOT INDICATED ANY FUNNELS FROM THE WALL CLOUD AT THIS
TIME.
THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL AND DAMAGING WIND.
GO INSIDE A STURDY BUILDING AND STAY AWAY FROM WINDOWS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 PM CDT
THURSDAY AFTERNOON FOR NORTHWEST IOWA.
LAT...LON 4421 9894 4392 9889 4393 9931 4380 9931
4369 9849 4419 9847
$$
BT000
WWUS53 KFSD 211503
SVSFSD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1002 AM CDT THU JUN 21 2007
SDC003-015-073-211530-
/O.CON.KFSD.SV.W.0134.000000T0000Z-070621T1530Z/
JERAULD SD-AURORA SD-BRULE SD-
1002 AM CDT THU JUN 21 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 AM CDT
FOR NORTHERN BRULE...NORTHWESTERN AURORA AND JERAULD COUNTIES...
AT 1002 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED 20 MILES NORTHWEST OF WHITE LAKE...OR ABOUT 20 MILES
NORTHEAST OF CHAMBERLAIN...MOVING SOUTHEAST AT 45 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
WESSINGTON SPRINGS AROUND 1015 AM CDT...
WHITE LAKE AROUND 1025 AM CDT...
PLANKINTON AROUND 1030 AM CDT...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL AND DAMAGING WIND.
GO INSIDE A STURDY BUILDING AND STAY AWAY FROM WINDOWS.
LAT...LON 4421 9894 4392 9889 4393 9931 4380 9931
4369 9849 4419 9847
$$
BT000
WWUS53 KFSD 211512
SVSFSD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1011 AM CDT THU JUN 21 2007
SDC003-015-073-211530-
/O.CON.KFSD.SV.W.0134.000000T0000Z-070621T1530Z/
JERAULD SD-AURORA SD-BRULE SD-
1011 AM CDT THU JUN 21 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 AM CDT
FOR NORTHERN BRULE...NORTHWESTERN AURORA AND JERAULD COUNTIES...
AT 1011 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING BASEBALL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED 16 MILES NORTHWEST OF WHITE LAKE...OR ABOUT 20 MILES EAST OF
CHAMBERLAIN...MOVING SOUTHEAST AT 45 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
WHITE LAKE AROUND 1025 AM CDT...
AT 1010 AM...A MEMBER OF THE PUBLIC REPORTED GOLFBALL SIZED HAIL 10
MILES NORTH OF WHITE LAKE. THIS STORM WAS ALOS PRODUCING STRONG
WINDS.
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
THIS STORM WILL PRODUCE LARGE HAIL AND DAMAGING WIND. GO INSIDE A
STURDY BUILDING AND STAY AWAY FROM WINDOWS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 PM CDT
THURSDAY AFTERNOON FOR NORTHWEST IOWA.
LAT...LON 4421 9894 4392 9889 4393 9931 4380 9931
4369 9849 4419 9847
$$
BT000
WWUS53 KFSD 211529
SVSFSD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1028 AM CDT THU JUN 21 2007
SDC003-015-073-211538-
/O.EXP.KFSD.SV.W.0134.000000T0000Z-070621T1530Z/
JERAULD SD-AURORA SD-BRULE SD-
1028 AM CDT THU JUN 21 2007
...THE SEVERE THUNDERSTORM WARNING FOR JERAULD COUNTIES EXPIRES AT
1030 AM CDT...
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN BRULE
AND AURORA COUNTY UNTIL 1115 CDT...
THE STORM HAS EXITED THE COUNTY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 PM CDT
THURSDAY AFTERNOON FOR NORTHWEST IOWA.
LAT...LON 4421 9894 4392 9889 4393 9931 4380 9931
4369 9849 4419 9847
$$
BTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Sioux Falls, SD wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 21, 3:35 AM CDT, 5 hours 49 minutes earlier.
Area forecast discussion, Jun 21, 3:35 AM CDT, 5 hours 49 minutes before
AREA FORECAST DISCUSSION FOR SOUTHEAST SD/SOUTHWEST MN/NORTHWEST IA NATIONAL WEATHER SERVICE SIOUX FALLS SD 335 AM CDT THU JUN 21 2007 .DISCUSSION... ANOTHER VERY WARM DAY ACROSS THE AREA...AS UPPER RIDGE REMAINS IN PLACE OVER THE NORTHERN PLAINS. HOWEVER...NOT CONFIDENT WITH TEMPERATURES IN THE NORTHEAST OR WITH CHANCES FOR PRECIPITATION. THETAE RIDGE PARKED OVER THAT AREA ATTM...WITH ISOLATED CONVECTION ONGOING. GFS AND NAM HAVE DIFFERENT IDEAS WITH THE EVOLUTION OF THETAE RIDGE. NAM BUILDS RIDGE NORTH DURING THE MORNING HOURS...MEANING TEMPERATURES INTO THE UPPER 80S TO LOW 90S AND VIRTUALLY NO CHANCE FOR PRECIPITATION...WHILE THE GFS HOLD THERMAL BOUNDARY IN PLACE...WHICH WOULD MEAN A CHANCE OF THUNDERSTORMS THROUGH THE DAY ACROSS SOUTHWEST MINNESOTA AND PORTIONS OF THE NRN CWA IN SD...WITH TEMPERATURES ONLY REACHING THE THE LOWER 80S. PREFER THE NAM...BUT WILL KEEP AN EYE ON THE CONVECTION THE NEXT FEW HOURS. ALSO...THERE IS AN AREA OF CONVECTION ALREADY DEVELOPING OVER NW SD AND SW ND...WHICH COULD MAKE IT INTO THE NW CWA BY LATE MORNING. LOOKS LIKE A MUCH BETTER CHANCE FOR THUNDERSTORMS THIS EVENING AND INTO THE OVERNIGHT HOURS. MORE CONFIDENT IN THUNDERSTORM DEVELOPMENT THAN THE PREVIOUS DAY...AS A MUCH STRONGER S/WV OVER MT WILL BEGIN TO MOVE ESE INTO WRN SD LATER THIS AFTERNOON. THERE WILL BE TWO LIKELY AREAS FOR THUNDERSTORM DEVELOPMENT LATE THIS AFTERNOON AND INTO THE EVENING. ONE ALONG THERMAL BNDRY ACROSS THE ND SD BORDER...THE OTHER INTO WRN SD WITH APPROACHING S/WV TROUGH. STORMS...LIKELY EVOLVING INTO AN MCS...WILL MOVE ESE OUT OF WRN SD INTO CNTRL SD EARLY THIS EVENING...AND EVENTUALLY INTO NW IA BY LATE THIS EVENING. MAIN THREAT BEING HAIL TO THE SIZE OF QUARTERS AND WINDS TO 60 MPH. ALSO OF NOTE...CAN NOT COMPLETELY RULE OUT AN ISOLATED STORM DEVELOPING IN S CNTRL SD LATE THIS AFTERNOON BUT CAP SHOULD HOLD PROVIDED 10-14 DEG C H7 TEMPERATURES. IF DISCRETE SUPERCELLS CAN DEVELOP OVER S CNTRL SD THIS AFTERNOON...VERY LARGE HAIL WOULD BE POSSIBLE...AS WELL AS...ISOLATED TORNADOES. ON FRIDAY...S/WV TROUGH WILL PROVIDE A COOLER POCKET OF AIR OVERHEAD...WHICH WILL ONCE AGAIN GIVE THE POTENTIAL FOR SHOWERS AND THUNDERSTORMS...HOWEVER THE SEVERE THREAT WILL BE MUCH LESS. WITH MORE PERSISTANT CLOUD COVER AND A BETTER CHANCE FOR PRECIPITATION... WENT COOLER IN THE EAST...KEPT HIGH IN THE UPPER 70S. INTO THE WEEKEND...UPPER RIDGE WILL REBUILD NORTH FOLLOWING THE PASSAGE OF THE S/WV TROUGH. THIS MEANS CHANCES FOR PRECIPITATION WILL BE VERY LOW...TEMPERATURES WILL BE VERY WARM...AND HUMIDITY WILL BE HIGH. ALSO...IT WILL BE BREEZY LATE THIS WEEKEND THROUGH EARLY NEXT WEEK. && .AVIATION... VFR WILL PREDOMINATE UNTIL SCT STG TSTMS WITH LCL IFR CX ARE EXPCD TO DVLP MAINLY NORTH OF I90 AFT 18Z...SPRDG SEWD OVR MOST OF AREA AFT 00Z. ISOLD TSTMS ARE ALSO PSBL UNTIL 18Z MAINLY ALG AND NORTH OF A HON TO BKX TO MWM LINE. && .FSD WATCHES/WARNINGS/ADVISORIES... IA...NONE. MN...NONE. NE...NONE. SD...NONE. && LIEBL/RYRHOLM
Hazardous weather outlook, Jun 21, 5:09 AM CDT, 4 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SIOUX FALLS SD 509 AM CDT THU JUN 21 2007 SDZ038>040-050-052>071-MNZ071-072-080-081-089-090-097-098- IAZ001>003-012>014-020>022-031-032-NEZ013-014-221200- AURORA-BEADLE-BON HOMME-BROOKINGS-BRULE-BUENA VISTA IA- CHARLES MIX-CHEROKEE IA-CLAY-CLAY IA-COTTONWOOD MN-DAKOTA NE- DAVISON-DICKINSON IA-DIXON NE-DOUGLAS-GREGORY-HANSON-HUTCHINSON- IDA IA-JACKSON MN-JERAULD-KINGSBURY-LAKE-LINCOLN-LINCOLN MN- LYON IA-LYON MN-MCCOOK-MINER-MINNEHAHA-MOODY-MURRAY MN-NOBLES MN- OBRIEN IA-OSCEOLA IA-PIPESTONE MN-PLYMOUTH IA-ROCK MN-SANBORN- SIOUX IA-TURNER-UNION-WOODBURY IA-YANKTON- 509 AM CDT THU JUN 21 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH DAKOTA... SOUTHWEST MINNESOTA...NORTHWEST IOWA...AND NORTHEAST NEBRASKA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS... THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS NORTHERN AND WESTERN SOUTH DAKOTA THIS AFTERNOON. STORMS WILL LIKELY MOVE INTO SOUTHEAST SOUTH DAKOTA AND SOUTHWEST MINNESOTA DURING THE EVENING HOURS AND EVENTUALLY INTO NORTHWEST IOWA AROUND MIDNIGHT. SOME OF THESE STORMS MAY BE SEVERE...WITH HAIL UP TO THE SIZE OF QUARTERS AND WINDS IN EXCESS OF 60 MPH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE LIKELY AFTER 5 PM. && FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.CRH.NOAA.GOV/FSD. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK. LIEBL
The office that day
Everything else NWS Sioux Falls, SD issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 21, 10:15 AM CDT | Severe Thunderstorm Warning | FSD | Aurora, Brule | 60 min |
| Jun 21, 10:42 AM CDT | Severe Thunderstorm Warning | FSD | Douglas | 53 min |
| Jun 21, 11:12 AM CDT | Severe Thunderstorm Warning | FSD | McCook, Miner | 48 min |
| Jun 21, 11:15 AM CDT | Severe Thunderstorm Warning | FSD | Aurora | 15 min |
| Jun 21, 11:57 AM CDT | Severe Thunderstorm Warning | FSD | McCook, Minnehaha | 48 min |
| Jun 21, 12:08 PM CDT | Severe Thunderstorm Warning | FSD | Lincoln, Turner | 52 min |
| Jun 21, 12:14 PM CDT | Severe Thunderstorm Warning | FSD | Minnehaha | 46 min |
| Jun 21, 12:54 PM CDT | Severe Thunderstorm Warning | FSD | Lincoln | 51 min |
| Jun 21, 1:18 PM CDT | Severe Thunderstorm Warning | FSD | Union | 42 min |
| Jun 21, 1:26 PM CDT | Severe Thunderstorm Warning | FSD | Union | 34 min |
Nearby
Severe Thunderstorm Warnings in South Dakota, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.